# SDR GAIA00602

- Difficulty date: August 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: CABIN FUSELAGE FRAME HAS 3 DOUBLE DRILLED HOLES & ONE OPEN HOLE AT BS 890 BETWEEN S7L & S9LCORRECTIVE ACTION: DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 FABRICATED & INSTALLED REPAIR ANGLE IAW 727 SRM 53-10-4-51-30-2
